It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Beauty & Cosmetics Message Board


Beauty & Cosmetics Board Index


If you're on birth control or hrt and out in the sun, tanning beds or tanning lotions....it'll cause it to come out. I think women have the tendency for it to happen just because of hormones.
I've read somewhere that birth control causes that...
Weird thing about that, though, is that I have the opposite... I have lighter skin above my upper lip, it's much whiter than the rest of my face, and the lightness of the skin makes that part of my face appear puffy and weird. I hate it but I don't think there's much I can do.
I thought about skin lightening creams, but that would just make it worse since it IS light enough as it is... But the skin around my nose, just above that light area is a bit darker (or maybe it just appears that way now).
I hate it but apparently there's not much you can do. Tanning defeinitely makes it worse (I've tried that).
I guess even after you stop using birth control it still doesn't go away.
I have the same thing. My aesthetician said it was hormonal and probably caused by birth control. She did microderm on me and started me on a skin care regime. I started only a few days ago. I'll let you know what happens. Her receptionist seemed to have the same thing and notice a difference with her product.
I've been using Obagi Nu-Derm with Retin A and it has cleared up my discoloration. It was caused by birth control. = (
I still have to use Retin A a few more weeks, but the Obagi will become a daily routine. I'm so happy that my face is returning to normal.
is this only possible form birth control? I am not on it!
[QUOTE=Fashionista123;2961296]is this only possible form birth control? I am not on it![/QUOTE]

My aesthetician said that it's from a hormones. = (

The Obagi worked for me. The Obagi and the Retin A. I suggest it.
[QUOTE=mcd1971;2961331]My aesthetician said that it's from a hormones. = (

The Obagi worked for me. The Obagi and the Retin A. I suggest it.[/QUOTE]

where i can get the obagi cause i think i have the same problem .... my hormones but i never use birth control please help me i need to know where i can find that product thank you and write back please
[QUOTE=mcd1971;2960961]I've been using Obagi Nu-Derm with Retin A and it has cleared up my discoloration. It was caused by birth control. = (
I still have to use Retin A a few more weeks, but the Obagi will become a daily routine. I'm so happy that my face is returning to normal.[/QUOTE]




i really need your help i have this discolaration on my upper lip i try every thing sun block ,bleach ,cream i went to my doctor he gave a cream and it does work i think i have a probleme qith my hormones... i need too know where i can find this cream obagi nu-derm with retin a please i need too know where i can buy it thank you


reply back





All times are GMT -7. The time now is 09:05 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!